Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 17, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 8:27 PM CDT for Pike County, Missouri; Brown County, Calhoun County, Pike County, Illinois. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 8:27 PM CDT (01:27 UTC)
- Expired
- Mar 14, 2025, 9:15 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Brown County, IL, Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 8:45 PM CDT | HAIL 1.75 | 1 S Pittsfield, IL | Report from mPING: Golf Ball (1.75 in.). |
| Mar 14, 8:45 PM CDT | HAIL 1.75 | 1 S Pittsfield, IL | Report from mPING: Golf Ball (1.75 in.). |
| Mar 14, 8:46 PM CDT | HAIL 1 | Pittsfield, IL | Report from mPING: Quarter (1.00 in.). |
| Mar 14, 8:46 PM CDT | HAIL 1 | Pittsfield, IL | Report from mPING: Quarter (1.00 in.). |
| Mar 14, 8:47 PM CDT | HAIL 1 | 1 S Pittsfield, IL | Report from mPING: Quarter (1.00 in.). |
| Mar 14, 8:47 PM CDT | HAIL 1 | 1 S Pittsfield, IL | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
939
WUUS53 KLSX 150127
SVRLSX
ILC009-013-149-MOC163-150215-
/O.NEW.KLSX.SV.W.0017.250315T0127Z-250315T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
827 PM CDT Fri Mar 14 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Calhoun County in southwestern Illinois...
Southeastern Brown County in west central Illinois...
Pike County in west central Illinois...
Central Pike County in northeastern Missouri...
* Until 915 PM CDT.
* At 827 PM CDT, a severe thunderstorm was located over Pike, or
over Louisiana, moving northeast at 75 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Louisiana, Pike, Atlas, Pleasant Hill and Clarksville around 830
PM CDT.
Pittsfield around 840 PM CDT.
Other locations impacted by the severe thunderstorm include
Rockport, Summer Hill, Martinsburg, New Hartford, Nebo,
Independence, Time, Detroit, Milton and New Salem.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
Illinois and northeast Missouri.
&&
LAT...LON 3921 9125 3960 9114 3998 9055 3999 9051
3997 9051 3995 9053 3992 9054 3987 9059
3983 9057 3970 9065 3964 9061 3954 9057
TIME...MOT...LOC 0127Z 225DEG 63KT 3943 9102
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
192 follow-up statements
836
WWUS53 KLSX 150135
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
835 PM CDT Fri Mar 14 2025
ILC009-013-149-MOC163-150215-
/O.CON.KLSX.SV.W.0017.000000T0000Z-250315T0215Z/
Brown IL-Calhoun IL-Pike IL-Pike MO-
835 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS,
SOUTHEASTERN BROWN AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS AND
CENTRAL PIKE COUNTY IN NORTHEASTERN MISSOURI...
At 835 PM CDT, a severe thunderstorm was located near Atlas, or 9
miles southwest of Pittsfield, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
Northwestern Calhoun County in southwestern Illinois, Southeastern
Brown and Pike Counties in west central Illinois and Central Pike
County in northeastern Missouri.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
Illinois and northeast Missouri.
&&
LAT...LON 3921 9125 3960 9114 3998 9055 3999 9051
3997 9051 3995 9053 3992 9054 3987 9059
3983 9057 3970 9065 3964 9061 3954 9057
TIME...MOT...LOC 0127Z 226DEG 61KT 3943 9101
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
19680
WWUS53 KLSX 150155
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
855 PM CDT Fri Mar 14 2025
MOC163-150205-
/O.CAN.KLSX.SV.W.0017.000000T0000Z-250315T0215Z/
Pike MO-
855 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR CENTRAL PIKE COUNTY
IN NORTHEASTERN MISSOURI...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for a portion of
northeast Missouri.
&&
LAT...LON 3964 9101 3998 9055 3998 9051 3992 9054
3987 9059 3983 9057 3970 9065 3964 9061
3954 9057 3938 9090 3945 9104 3954 9110
TIME...MOT...LOC 0135Z 226DEG 61KT 3952 9089
$$
ILC009-013-149-150215-
/O.CON.KLSX.SV.W.0017.000000T0000Z-250315T0215Z/
Brown IL-Calhoun IL-Pike IL-
855 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN BROWN AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
At 855 PM CDT, a severe thunderstorm was located near Griggsville,
or 11 miles northeast of Pittsfield, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
Northern Calhoun County in southwestern Illinois and Southeastern
Brown and Pike Counties in west central Illinois.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
southwest and west central Illinois.
&&
LAT...LON 3964 9101 3998 9055 3998 9051 3992 9054
3987 9059 3983 9057 3970 9065 3964 9061
3954 9057 3938 9090 3945 9104 3954 9110
TIME...MOT...LOC 0135Z 224DEG 52KT 3951 9091
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:33 PM CDT, 1 hour 54 minutes earlier. Its key messages:
- An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
- A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- An outbreak of fast-moving severe thunderstorms, some
significant, will take place this evening across portions of the
area, including damaging winds of 70+ mph and tornadoes,
including potentially strong tornadoes where conditions are most
favorable.
- A Wind Advisory remains in effect through this evening for
winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms. These winds will also contribute to Critical Fire
Danger in central/northeastern MO and west-central IL through
early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average
on Sunday and then rebound to above average early next week.
This warmup will need to monitored for a threat of at least
Elevated Fire Danger.
&&
.SHORT TERM... (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025
A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.
In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.
After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.
Pfahler
&&
.LONG TERM... (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025
On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.
A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.
Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.
Pfahler
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025
Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.
Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 3:30 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 330 PM CDT Fri Mar 14 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 330 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of over 70 mph and tornadoes, including potentially strong tornadoes where conditions are most favorable. A Red Flag Warning for Critical Fire Danger is in effect for central and northeastern Missouri as well as west-central Illinois through early evening with Elevated Fire Danger elsewhere. A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a slight chance of thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Pfahler
In the hours before
Local storm report, Mar 14, 7:50 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
750 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Non-Tstm Wnd Dmg 2 ESE Saint Charles 38.78N 90.48W
03/14/2025 St. Charles MO Emergency Mngr
Wall of brick building blown down. Debris in
roadway.
&&
PWLocal storm report, Mar 14, 7:52 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
752 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail Wellsville 39.07N 91.57W
03/14/2025 M0.25 Inch Montgomery MO Trained Spotter
&&
MaplesLocal storm report, Mar 14, 7:55 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Non-Tstm Wnd Dmg 1 ENE Wood River 38.87N 90.06W
03/14/2025 Madison IL Amateur Radio
Shingles and gutter blown off apartment
building.
&&
MaplesLocal storm report, Mar 14, 7:59 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
759 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Tstm Wnd Gst 4 SSE Palmyra 39.74N 91.48W
03/14/2025 E70 MPH Marion MO 911 Call Center
EMS relayed report to 911 Center. Dime size
hail fell at the location.
&&
MaplesLocal storm report, Mar 14, 8:25 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
825 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Non-Tstm Wnd Dmg 1 ESE Jerseyville 39.12N 90.31W
03/14/2025 Jersey IL Public
Farm out bldg blown over.
&&
PWLocal storm report, Mar 14, 8:26 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
826 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM Non-Tstm Wnd Dmg East Carondelet 38.54N 90.23W
03/14/2025 St. Clair IL Emergency Mngr
Vacant building at 6th and missouri ave
collapsed due to strong winds.
&&
MaplesThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:15 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 45 min |
| Mar 14, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 49 min |
| Mar 14, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Ralls | 55 min |
| Mar 14, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 62 min |
| Mar 14, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Osage | 66 min |
| Mar 14, 8:05 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 25 min |
| Mar 14, 8:07 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 38 min |
| Mar 14, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 62 min |
| Mar 14, 8:16 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Mar 14, 8:22 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 38 min |
| Mar 14, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 50 min |
| Mar 14, 8:30 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 30 min |
| Mar 14, 8:40 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 50 min |
| Mar 14, 8:46 PM CDT | Tornado Warning | LSX | Crawford, Washington | 44 min |
| Mar 14, 8:52 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 23 min |
| Mar 14, 9:02 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles | 32 min |
| Mar 14, 9:07 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 38 min |
| Mar 14, 9:10 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 50 min |
| Mar 14, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 47 min |
| Mar 14, 9:24 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 40 min |
| Mar 14, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 32 min |
| Mar 14, 9:51 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 54 min |
| Mar 14, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 48 min |
| Mar 14, 10:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 35 min |
| Mar 14, 10:28 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 24 min |
| Mar 14, 10:40 PM CDT | Tornado Warning | LSX | Iron, Madison | 50 min |
| Mar 14, 10:44 PM CDT | Tornado Warning | LSX | Reynolds | 16 min |
| Mar 14, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 31 min |
| Mar 14, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 32 min |
| Mar 14, 9:23 PM CDT | Severe Thunderstorm Warning | LSX | Jersey | 42 min |
| Mar 14, 9:47 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 43 min |
| Mar 14, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison, Montgomery | 48 min |
| Mar 14, 10:08 PM CDT | Tornado Warning | LSX | Bond, Clinton, Madison, Saint Clair | 52 min |
| Mar 14, 10:11 PM CDT | Tornado Warning | LSX | Clinton, Madison, Monroe, Saint Clair, Washington | 49 min |
| Mar 14, 10:27 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 28 min |
| Mar 14, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 52 min |
| Mar 14, 10:40 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 28 min |
| Mar 14, 10:55 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion | 35 min |
| Mar 14, 10:57 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair, Washington | 31 min |
| Mar 14, 11:13 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Washington | 23 min |
| Mar 14, 11:25 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 32 min |
| Mar 14, 11:37 PM CDT | Tornado Warning | LSX | Fayette | 23 min |
| Mar 14, 11:39 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 15 min |
| Mar 14, 11:54 PM CDT | Tornado Warning | LSX | Randolph | 21 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.